# SDR ASAA2016122919221

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 5,979 hours, 1,973 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420000, LEFT ENGINE EXTERNAL ENGINE HARNESS GVI, FOUND CORE FIRE DETECTION HARNESS MW0326, FRAYED AT THE 6 O'CLOCK POSITION. ESN862272. GROUNDED - YES. ON DEFERRAL.
